# SDR SWI2025F01925

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-2 900 RT - COMPLY WITH TASK CARD 27-630-809 RH TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1,  REMOVED AND REPLACED RT SLAT TRACK 1-2 UPPER FORWARD SLAT ROLLER IAW AMM 27-81-43-400-801-A01. OPS TESTED GOOD.
